# SDR 97FDEA00641

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LIGHT ILLUMINATED WITH SWITCH POSITION IN OFF AND PWR IS REMOVED FROM A/C.  *S/D*  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY PER FED-EX M/M 33-50-101.
